MathSciNet Relay Station
MathSciNet bibliographic data
MR1900135 (2003b:20063) 20G10 (14L15)
Nakano, Daniel K.; Parshall, Brian J.; Vella, David C. Support varieties for algebraic groups. J. Reine Angew. Math. 547 (2002), 15–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement